Hyper-Normalising Groups.

Alan R. Camina

Mathematische Zeitschrift (1967)

  • Volume: 100, page 59-68
  • ISSN: 0025-5874; 1432-1823

How to cite


Camina, Alan R.. "Hyper-Normalising Groups.." Mathematische Zeitschrift 100 (1967): 59-68. <http://eudml.org/doc/170797>.

author = {Camina, Alan R.},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {59-68},
title = {Hyper-Normalising Groups.},
url = {http://eudml.org/doc/170797},
volume = {100},
year = {1967},

AU - Camina, Alan R.
TI - Hyper-Normalising Groups.
JO - Mathematische Zeitschrift
PY - 1967
VL - 100
SP - 59
EP - 68
KW - group theory
UR - http://eudml.org/doc/170797
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.